Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Massera, José Luis

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:251
Full texts:212

https://www.mathnet.ru/eng/person123723
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1957
1. J. L. Massera, “Contributions to stability theory”, Matematika, 1:4 (1957),  81–104  mathnet  mathscinet  zmath; Ann. Math., 64 (1956), 182–206
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024